# SDR AALA201908169063

- Difficulty date: July 13, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068000000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED FLOOR PANEL 221DF AT FWD GALLEY AREA (L=4.12", W=2.93" DELAMINATION). REPLACED FLOOR PANEL 221DF AT FWD GALLEY AREA WITH REPLACEMENT MATERIAL AS PER SRM 53-12-00-300-006 AND IRM 9701 REV I.
